A novel approach to Banach contraction principle in extended quasi-metric spaces

Afrah A.N. Abdou, Mohammed Aljohani, Mohamed A. Khamsi

Research output: Contribution to journalArticlepeer-review

Abstract

The purpose of this note is to give a natural approach to the extensions of the Banach contraction principle in metric spaces endowed with a partial order, a directed graph or a binary relation in terms of extended quasi-metric. This novel approach is new and may open the door to other new fixed point theorems. The case of multivalued mappings is also discussed and an analogue result to Nadler's fixed point theorem in extended quasi-metric spaces is given.

Original languageBritish English
Pages (from-to)3858-3863
Number of pages6
JournalJournal of Nonlinear Science and Applications
Volume9
Issue number6
DOIs
StatePublished - 2016

Keywords

  • Banach contraction principle
  • Contraction mapping
  • Extended quasi-metric space
  • Fixed point
  • Monotone mapping
  • Multivalued mapping

Fingerprint

Dive into the research topics of 'A novel approach to Banach contraction principle in extended quasi-metric spaces'. Together they form a unique fingerprint.

Cite this